On simple circular sets of absolute convergence for branched continued fractions of the special form

  • T.M. Antonova Lviv Polytechnic National University, 12 Bandera str., 79013, Lviv, Ukraine
Keywords: branched continued fraction, approximant, absolute convergence set
Published online: 2012-12-27

Abstract


The radii of the circles with center in origin of coordinates that are simple sets of absolute convergence for branched continued fractions of the special form have been investigated.

How to Cite
(1)
Antonova T. On Simple Circular Sets of Absolute Convergence for Branched Continued Fractions of the Special Form. Carpathian Math. Publ. 2012, 4 (2), 165-174.